# SDR COMA0560714

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 29,727 hours, 27,895 cycles
- Engine: Ge CF343A1
- Engine time: 16,448 hours, 15,678 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807551
- Condition: Failed
- Location: Left
- Part time: 16,448 hours, 15,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5482 - LEFT ENGINE EXCEEDED ITT LIMITS.  IFSD.  REPLACED THE LEFT ENGINE.
